# SDR FDEA201405040942

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 28,541 hours, 14,930 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CTR WING BOX REAR SPAR & BOTTOM PANEL RT SIDE HOLE E FOUND CRACK SIGNAL.  REPAIRED IAW  EA 6-5710-T0307901 P1.  MAJOR REPAIR IAW GMM6-2-100.
